Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jesture

Help! Red-brown leathery patches after TCA and hydroquinone

Recommended Posts

So basically, a week and a half ago I had subcision and a TCA peel done at the same time. My skin peeled 5-6 days after the treatment, but there were a few really red-brown patches of skin, about the size of a dime. Three days later, I started to treat with 2% hydroquinone at night. Not only has the area of these red-brown patches increased to around the size of a quarter each, the skin is almost leathery and seems incredibly thin.

Is there anything I can do? I've tried using emu oil and it hasn't helped much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×